View Single Post
Old 07-04-2012, 01:50 PM   #1
mgk501 mgk501 is offline
Newbie
(male)
 
Join Date: Dec 2011
Location: MA
Posts: 8
mgk501 HB User
Odds of pregnancy for this situation? I'm nervous

My girlfriend just started birth control. She is taking a 28 day combination pill, Necon 1/35 to be exact.

She started her first pill on the day her period started, which was June 17th. Her first week of pills made her feel sort of nauseous, and the pill she took on June 20th made her throw up slightly, about 3.5 hours after taking it. She takes her pills at 9PM, and texted me at 12:16AM saying it made her sick. After that small incident, every other pill she has taken has been on time and without getting sick.

We had unprotected sex on the 30th of June, and there may have been sperm on my penis when I went in.

Does starting the pills on the first day of your period really protect you from pregnancy right away? Could the slight throwing up on the 4th pill greatly increase her chances of pregnancy? She had successfully completed more than a week's worth of pills prior to us having unprotected sex on the 30th.

Last edited by mgk501; 07-04-2012 at 01:52 PM.